Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 80, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2025, 2:51 AM CDT for 5 counties in Minnesota; Grand Forks County, Pembina County, Walsh County, North Dakota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2025, 2:51 AM CDT (07:51 UTC)
- Expired
- Jul 4, 2025, 3:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Roseau County, MN, Grand Forks County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 7.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:39 PM CDT, 3 hours 12 minutes earlier. Its key messages:
- There is a level 2 out of 5 risk for severe storms tonight into early Friday morning for northeast North Dakota into northwest Minnesota. The main hazard with these storms will be winds to 70 mph.
- There is a level 1 out of 5 risk for severe storms in the afternoon and evening Friday, Independence Day. Main hazards will be flash flooding, wind gusts to 60 mph, and hail to the size of quarters. A few tornadoes will be possible early to mid afternoon.
- Heat-related impacts Friday, Independence Day, due to high humidity and heat.
Area forecast discussion, Jul 3, 11:39 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1139 PM CDT Thu Jul 3 2025
.KEY MESSAGES...
- There is a level 2 out of 5 risk for severe storms tonight
into early Friday morning for northeast North Dakota into
northwest Minnesota. The main hazard with these storms will be
winds to 70 mph.
- There is a level 1 out of 5 risk for severe storms in the
afternoon and evening Friday, Independence Day. Main hazards
will be flash flooding, wind gusts to 60 mph, and hail to the
size of quarters. A few tornadoes will be possible early to
mid afternoon.
- Heat-related impacts Friday, Independence Day, due to high
humidity and heat.
&&
.UPDATE...
Issued at 1139 PM CDT Thu Jul 3 2025
Starting to get some convection developing in our far
northwestern counties as the low level jet strengthens.
Thunderstorm complex in southwestern Manitoba also continues to
slowly ooze southeastward in our direction. Lightning activity
with the newly developed storms in Cavalier county indicate a
strengthening trend. Severe threat is not over, and could still
see the potential for some damaging wind threats across our
northern tier as we head into the overnight hours.
UPDATE
Issued at 949 PM CDT Thu Jul 3 2025
Convection in western ND is starting to sustain itself a bit
more and slowly move east. Also a supercell along the
Saskatchewan/Manitoba border that has been building southeast so
will have to watch as it gets closer to Towner county. So far,
seems on track for most of our convective activity to be after
midnight. Made some minor tweaks for the POPs overnight, but see
little reason to change any of the messaging we have going.
UPDATE
Issued at 644 PM CDT Thu Jul 3 2025
A few sprinkles over west central MN as a weakening MCV moves
through, but otherwise a waiting game as robust convection is
starting to develop near the MT border. Still looking like most
of our activity will be later tonight into the overnight period
as western convection moves our direction and the low level jet
ramps up.
&&
.DISCUSSION...
Issued at 204 PM CDT Thu Jul 3 2025
...Synopsis...
Upper ridge continues to center itself over the Northern Plains
before shifting eastward into the Upper Midwest and western
Great Lakes by Saturday. Several smaller mid level waves will
move through the flow aloft, providing intermittent periods of
forcing for ascent. In the lower levels, southerly flow
continues to advect rich moisture into the region from the
south. This beneath steeper lapse rates will contribute to
increasing instability. A surface trough/frontal boundary will
move eastward, draped across eastern ND into northwest MN by the
afternoon Friday, Independence Day. This will serve as focus for
numerous thunderstorms to develop upon. Eventual movement toward
the east through the afternoon into early evening is expected.
The increasing instability, moisture, and sufficient shear will
introduce potential for strong to severe thunderstorms, as well
as potential for flash flooding. Additionally, heat-related
impacts will occur in portions of eastern ND into MN Friday,
Independence Day.
By Saturday, the frontal boundary pushes east of our area, along
with the rich moisture and instability. Upper flow becomes more
zonal to northwesterly, lessening chance for widespread severe
thunderstorms and heat-related impacts through Sunday. There is
potential for strong to severe storms Monday as sufficient
instability may move into ND and MN as a relatively stout mid
level wave moves through.
Further into next week, ensembles suggest the flow aloft remains
zonal to northwesterly. This promotes near average temperatures
and average to slightly below average precipitation chances.
There are no signals for widespread severe weather mid to late
next week at this time.
Ahead (east) of the boundary, temperatures into the 90s and very
high humidity will contribute to heat indices around 100F.
Sunshine and relatively light winds will also contribute further
for potential heat-related impacts, leading to Extreme values in
the Wet-Bulb Globe Temperature categories.
... Severe storm potential tonight/Independence Day ...
This afternoon, a small scale system (known as a mesoscale
convective vortex / MCV) is making its way eastward along the
I-94 corridor. This will persist east into Minnesota as the
afternoon continues. Moderate instability exists within and
ahead of this MCV exists, presenting a low confidence chance for
potential thunderstorm development in west-central MN this
afternoon. Should thunderstorms develop, they will have a chance
to become severe bringing gusty winds to 70 mph, hail, and
perhaps a tornado. Again, confidence is low on this potential,
but does bare watching as MCV are notorious for sparking
thunderstorms in spite of modeled guidance suggesting
otherwise, while also increasing shear to organize
thunderstorms.
Later tonight, modeled guidance continues to suggest potential
for thunderstorms that develop in western ND to move east-
northeast tonight into northeast ND as well as potentially
northwest MN. The most likely scenario depicts a complex of
thunderstorms to move into northeast ND starting around
midnight, moving through the Devils Lake basin and into the
northern Red River Valley before pushing into north-central MN
or ON by sunrise Friday. These thunderstorms may be strong to
severe bringing gusty winds as high as 70 mph. Should storms
move through a bit more discrete, there will be potential for
hail in addition to gusty winds.
For Friday, Independence Day, high instability will develop
along and ahead (east) of the boundary given such rich low
level moisture and increasing temperatures. While shear will be
low, it is sufficient for some thunderstorm organization to
introduce potential for hail to the size of quarters. Steep
lapse rates in the low levels will also allow for increased
DCAPE, introducing potential for gusty winds to 60 mph.
Probably more in the forefront of potential impacts will be the
flash flooding threat. Rich moisture, high instability, and
boundary-parallel flow introduces the likelihood of efficient
rain producing thunderstorms as well as training of
thunderstorms. This will contribute to high rain rates,
potentially as high as 2-3 inches per hour. Widespread coverage
of thunderstorms will also bring the flash flood potential over
a large portion of eastern ND into MN. General amounts of 1-3
inches can be expected, with locally highest amounts to around 6
inches (20% chance of occurring). Urban areas will be most
susceptible to flash flooding.
Timing of severe storms and flooding potential could start as
early as 2 PM, lasting through most of the afternoon,
potentially into the early afternoon, while gradually pushing to
the east into central MN.
... Heat-related impacts Independence Day ...
Ahead (east) of the boundary, temperatures into the 90s and very
high humidity (dew points in the mid to upper 70s) will
contribute to heat indices around 100F. Sunshine and relatively
light winds will also contribute further for potential heat-
related impacts, leading to Extreme values in the Wet-Bulb Globe
Temperature categories.
Potential for heat-related impacts maximizes early afternoon
before thunderstorms either move over locations and/or cast
their shadows to mitigate compounding-impact of heat from
sunshine. However, due to such high humidity, potential for
impacts will start in the morning.
With many of the population likely spending time outside for
Independence Day activities, there is potential for above
average impact potential compared to a non-holiday.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1139 PM CDT Thu Jul 3 2025
Convection so far has stayed north and west of the TAF sites,
although still a chance that KDVL area could see some
development or storms moving in after 06Z. That airport has the
best chances for seeing storms as well as low level wind shear
as the jet strengthens over the area. A bit of a break during
the morning hours, then thunderstorms redevelop during the
afternoon and evening, this time over a wider part of our
forecast area. Have VCTS at most sites by the end of the period,
perhaps weakening to VCSH after 00Z. Winds will shift
southwestward and then to the northwest as a cold front starts
to drop down into the Red River Valley.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Heat Advisory from 11 AM to 7 PM CDT Friday for NDZ027-029-030-
038-039-049-052-053.
MN...Heat Advisory from 11 AM to 7 PM CDT Friday for MNZ001>003-
005>009-013>017-022>024-027>032-040.
&&
UPDATE...JR
DISCUSSION...CJ
AVIATION...JRHazardous weather outlook, Jul 3, 3:36 PM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 336 PM CDT Thu Jul 3 2025 MNZ001>003-005-006-008-009-013>017-022>024-027>032-040-NDZ030-038- 039-049-052-053-042045- West Polk-Norman-Clay-Roseau-Lake Of The Woods-East Marshall- North Beltrami-Pennington-Red Lake-East Polk-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Traill-Barnes-Cass-Ransom-Sargent-Richland- 336 PM CDT Thu Jul 3 2025 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Evening and Tonight |here is a level 1 out of 5 risk for severe storms tonight into early Friday morning for northeast North Dakota into northwest Minnesota. The main hazard with these storms will be winds to 60 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a level 1 out of 5 risk for severe storms in the afternoon and evening Friday, Independence Day. Main hazards will be flash flooding, wind gusts to 60 mph, and hail to the size of quarters. A few tornadoes will be possible early to mid afternoon. Heat-related impacts Friday, Independence Day, due to high humidity and heat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today. MNZ004-007-NDZ006>008-014>016-024-026>029-054-042045- Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-Ramsey- Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Western Walsh- 336 PM CDT Thu Jul 3 2025 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...This Evening and Tonight There is a level 2 out of 5 risk for severe storms tonight into early Friday morning for northeast North Dakota into northwest Minnesota. The main hazard with these storms will be winds to 70 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a level 1 out of 5 risk for severe storms in the afternoon and evening Friday, Independence Day. Main hazards will be flash flooding, wind gusts to 60 mph, and hail to the size of quarters. A few tornadoes will be possible early to mid afternoon. Heat-related impacts Friday, Independence Day, due to high humidity and heat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today.
In the hours before
Special weather statement, Jul 3, 11:39 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1139 PM CDT Thu Jul 3 2025
NDZ007-008-040515-
Pembina ND-Cavalier ND-
1139 PM CDT Thu Jul 3 2025
...STRONG THUNDERSTORMS WILL IMPACT CAVALIER AND WESTERN PEMBINA
COUNTIES THROUGH 1215 AM CDT...
At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wales to near Olga to Union. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Langdon, Cavalier, Walhalla, Neche, Osnabrock, Mountain, and Hensel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4900 9752 4887 9732 4854 9795 4870 9835
4875 9885 4900 9859
TIME...MOT...LOC 0439Z 223DEG 33KT 4889 9859 4883 9813 4858 9794
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PerrouxSpecial weather statement, Jul 4, 12:24 AM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1224 AM CDT Fri Jul 4 2025
MNZ004-NDZ007-008-040600-
Kittson MN-Pembina ND-Cavalier ND-
1224 AM CDT Fri Jul 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN KITTSON...
NORTHEASTERN CAVALIER AND NORTHERN PEMBINA COUNTIES THROUGH 100 AM
CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Hannah to 8 miles north
of Walhalla to near Mattson. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cavalier, Walhalla, Hallock, Pembina, Neche, Lancaster, and St.
Vincent.
This includes Interstate 29 between mile markers 196 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4900 9661 4867 9709 4888 9805 4900 9883
TIME...MOT...LOC 0524Z 238DEG 30KT 4909 9887 4905 9787 4876 9706
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PerrouxSpecial weather statement, Jul 4, 12:26 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1226 AM CDT Fri Jul 4 2025
NDZ006-040600-
Towner ND-
1226 AM CDT Fri Jul 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TOWNER COUNTY
THROUGH 100 AM CDT...
At 1225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 35 miles north of Sarles to 8 miles northeast
of Hansboro to near Belcourt. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hansboro and Amourdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4900 9952 4900 9904 4870 9949 4872 9949
4872 9952
TIME...MOT...LOC 0525Z 295DEG 23KT 4943 9923 4906 9929 4877 9972
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PerrouxSpecial weather statement, Jul 4, 12:59 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1259 AM CDT Fri Jul 4 2025
MNZ004-040645-
Kittson MN-
1259 AM CDT Fri Jul 4 2025
...STRONG THUNDERSTORMS WILL IMPACT KITTSON COUNTY THROUGH 145 AM
CDT...
At 1259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Donaldson to near Orleans to 7 miles
northwest of Noyes. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hallock, Karlstad, Lancaster, Lake Bronson, Kennedy, St. Vincent, and
Halma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4856 9639 4855 9639 4854 9696 4878 9716
4878 9715 4880 9718 4881 9716 4882 9719
4888 9718 4888 9720 4889 9719 4895 9724
4900 9723 4900 9641
TIME...MOT...LOC 0559Z 281DEG 23KT 4852 9682 4889 9691 4908 9730
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PerrouxSpecial weather statement, Jul 4, 1:09 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
109 AM CDT Fri Jul 4 2025
NDZ006>008-015-054-040700-
Pembina ND-Towner ND-Western Walsh County ND-Ramsey ND-Cavalier ND-
109 AM CDT Fri Jul 4 2025
...STRONG THUNDERSTORMS WILL IMPACT TOWNER...CAVALIER...NORTHEASTERN
RAMSEY...NORTHWESTERN WALSH AND WESTERN PEMBINA COUNTIES THROUGH 200
AM CDT...
At 109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maida to 6 miles west of Dresden to near
Bisbee. Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Langdon, Cando, Walhalla, Munich, Edinburg, Edmore, and Osnabrock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4900 9953 4900 9767 4854 9782 4854 9786
4840 9787 4837 9924 4859 9950
TIME...MOT...LOC 0609Z 307DEG 38KT 4908 9836 4880 9862 4860 9939
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PerrouxSpecial weather statement, Jul 4, 1:55 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
155 AM CDT Fri Jul 4 2025
MNZ004-NDZ006>008-014>016-024-026-027-054-040745-
Kittson MN-Nelson ND-Pembina ND-Eddy ND-Benson ND-
Eastern Walsh County ND-Towner ND-Western Walsh County ND-Ramsey ND-
Cavalier ND-Grand Forks ND-
155 AM CDT Fri Jul 4 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN KITTSON...EASTERN
BENSON...SOUTHEASTERN TOWNER...NORTHWESTERN GRAND FORKS...CAVALIER...
NORTHERN NELSON...RAMSEY...WALSH...NORTHWESTERN EDDY AND PEMBINA
COUNTIES THROUGH 245 AM CDT...
At 155 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neche to near Lawton to 7 miles southeast
of Esmond. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Devils Lake, Grafton, Langdon, Park River, Cavalier, Cando, and
Walhalla.
This includes Interstate 29 between mile markers 183 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4877 9886 4900 9866 4900 9658 4854 9711
4854 9716 4819 9750 4806 9782 4777 9918
4842 9941
TIME...MOT...LOC 0655Z 279DEG 43KT 4897 9750 4834 9839 4794 9969
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PerrouxThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:59 AM CDT | Special Weather Statement | FGF | Kittson | 46 min |
| Jul 4, 2:14 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 46 min |
| Jul 4, 2:51 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Roseau | 39 min |
| Jul 4, 3:48 AM CDT | Special Weather Statement | FGF | Roseau | 42 min |
| Jul 4, 11:17 AM CDT | Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Lake of the Woods and 6 more | 11 hr |
| Jul 4, 12:44 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 61 min |
| Jul 4, 1:49 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 56 min |
| Jul 4, 2:39 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 36 min |
| Jul 4, 3:49 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall | 44 min |
| Jul 4, 4:29 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 50 min |
| Jul 4, 4:36 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 54 min |
| Jul 4, 4:36 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 54 min |
| Jul 4, 4:52 PM CDT | Flash Flood Warning | FGF | Polk | 3 hr |
| Jul 4, 5:17 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk, Red Lake | 18 min |
| Jul 4, 5:25 PM CDT | Flash Flood Warning | FGF | Polk | 3 hr |
| Jul 4, 5:28 PM CDT | Special Weather Statement | FGF | Becker, Clay, Wilkin | 32 min |
| Jul 4, 6:22 PM CDT | Special Weather Statement | FGF | Clay, Wilkin | 38 min |
| Jul 3, 11:39 PM CDT | Special Weather Statement | FGF | Cavalier, Pembina | 36 min |
| Jul 4, 12:24 AM CDT | Special Weather Statement | FGF | Pembina | 36 min |
| Jul 4, 12:26 AM CDT | Special Weather Statement | FGF | Towner | 34 min |
| Jul 4, 1:09 AM CDT | Special Weather Statement | FGF | Cavalier, Towner | 51 min |
| Jul 4, 1:55 AM CDT | Special Weather Statement | FGF | Cavalier, Pembina, Ramsey, Walsh | 50 min |
| Jul 4, 3:19 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 41 min |
| Jul 4, 3:24 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele | 66 min |
| Jul 4, 3:43 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 47 min |
| Jul 4, 3:53 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele, Traill | 37 min |
| Jul 4, 4:18 PM CDT | Special Weather Statement | FGF | Cass | 27 min |
| Jul 4, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Steele, Traill | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.